Aa
Aa
A
A
A
Close
Avatar universal

Is it bad to go back and fourth from Adderall to Vyvanse ?

Hi, i have got myself into a real mess, the Adderall i am taking, which is 20 mgs a day, but i've got myself up to taking 200 mgs a day or more....So i'm running out, and then i start taking the Vyvanse, so its like yesterday i took about 250 mgs of Vyvanse, and this morning, i've taken 220 mgs of Adderall, i know the dosage is way high,  but i dont feel normal unless i take that, and some days i feel in bad withdrawls, but im too scred to take more then 250 mgs. I'm scared at  200 mgs! I also am taking 45 mgs of methadone twice a day and 25 mgs of syriqual twice a day then 300 mgs of Lyrica twice daily, then some diabeties meds. I am good during the day, but at night time after i take my night meds, if i dont go to bed right away, i fall asleep where ever i am, if its outside smoking, or on the toilet etc, i have falling of the toilet and hit the tub and got two black eyes. Also i fall all the time at night , if i dont go to bed before my meds hit me. Im bruised so  badly, an i fell last night straight back on the floor without bending my legs, i hurt today. Oh im sorry im getting of track from my question so sorry.
3 Responses
189897 tn?1441126518
COMMUNITY LEADER
Adderall and V are basically the same so ok to go back and forth.  Not ok to be taking the amounts you are taking.  Plus, you will burn through your prescriptions and then have nothing to take.  You really, really need to talk with your doc.
3 Comments
Thank you for answering me, Yes i know what im taking is not okay, and i see my dr soon and will tell her. I am worried about tommorrow though as i do not have any, i dont know how bad the withdrawls are going to be, or what to expect....If you can answer me id appreciate it alot, thank you.
It depends on why you are taking the meds.  If you have say adhd, then you simply go back to what is a normal adhd state.  There really is no withdrawal as that happens every night when it goes out of your system.  A lot of physical exercise will help for that.  If you have been taking the stim meds for a different reason, then you could have withdrawals.  So really depends on the reason.
Hi thank you once again for answering me. I am taking for ADHD, but i do not have all the symptons of adhd but most. Today i found 30 mgs of  Adderall that i had put away and forgot about it, i do that sometimes. So i took it and im not feeling okay. Yes i excercise daily i walk 4 to 5 miles every day except for saturdays. Im not sure of how high a dr will perscribe you, i am from Canada, ontario, how can i find that out? Or just wait and ask my dr?
973741 tn?1342342773
How is it going?  Are you on a better schedule with this now?
Avatar universal
Hi there its been some time since ive been here....Yes i am on a much better schedule i had my vyvanse upped to 70, and im still taking my 20 mgs of Adderral there is times though i find myself taking more then i should, then i go back on schedule ....Or il go weeks with just taking the V,,,,then il switch and just take the  A.I find for me, the Vyvanse works alot better for me . But i have come a long way and waiting to see a physcolgist (<-spell check) !
5 Comments
Glad to hear that things are beginning to work out for you.  Remember that V is a smoother med then Adderral and sometimes you think maybe its not working - because of how coming off Adderral makes you feel.  Keep up the good work!
Ty!! I have a question im not sure if you would know the answer but maybe u can send me in the direction, So in October 27th actually, i had to drive my nephew to work at 5 am, he lived a hour away from me, plus about another 45 minutes to his job from his place, i had to do it for two days, both nights i only slept maybe 4 hours, i also have diabetes and sometimes when i first get up my eyes look like i just came of a drunk or something, and i need to get them focused. Anyhow that second morning, i wcoke up and had to jump in my car and go right away, as i was trying to get dressed and out of the house my left eye was hurting it felt like i had a eye lash on across my pupil, i ran out of the ho use as i had to go, and on the way i had to keep pulling over, as when the lights from on coming cars, was blinding me as  my eye hurt so bad, I texted my nephew explaining that i really couldnt see anything and i should turn around and go home, but he is a punk ass , ( sorry, wanna say more bad words but wont!!) So he starts text yelling at me that he going to lose his job and blah blah blah, i made it there. Then i made him drive to his job as i just really couldnt see, so i left his job site, and my eye was so sore, again, i had to keep i over and trying to look for the eye lash or whatever was irratating my eye, but i couldnt find it..So then i looked at the time and realized ...damm i gotta get home. So i pulled onto the road and i was driving maybe  20 kms and looked up in my mirror, at my eye and looked back to the road and seen two Garbage pails knocked over, im like omg i  must of hit them, so i went and pulled into the drive way, and i got out and picked up all the garbage put it back in the pails, then i  went and knocked on the persons door to say im sorry (Stupid idiot i am) she had called the cops, long story short...this cop cop comes i try to talk to him and right away he had attitude with me of coulrse, so i had to do all these road side tests which i could not do cuz i have no balance what so ever, he puts me in handcuffs puts me in back of  cruiser another girl cop comes, n another comes, and the lady from the house walks ou t flipping her hair laughing with the lady cop, i honestly thought i was  on candid camera, i really did, anyhow more happend, but il  skip a head as i made this way longer than i wanted. I  took a breathlizer at the station and showed all zeros, Then he did all kinds of diffrent tests, took my blood pressure, pulse , did the flash light in eyes, all while im trying to tell him that i have something in my eye,im not high or drunk..he ends up at the end taking a  urine sample and says im charging you with the assumption of being imon something.. He impounded my car for 7 days, which cost me 600 to get out and  a took my liscence for 3 months which cost  me 900 t0 get back........now, I did not take ANYTHING that morningm, the last thing i took was at 10 pm the night before which was my methadone 45 mgs and  25 mgs of syriqual an..d 300 mgs of Lyrqa and some blood pressure pill i take for nightmares, those are the last meds  i took at 10 pm and it was about 10 am when he took the urine sample, now its been 3 months, and i finally got a call that my urine sample is back now.....Question : How much would still be in my system say 11 hours after taking it? As i was told when my pee sample goes away, they measure how much is still in your system,, i should tell you that in sept i saw my diabetes Dr, and she said my liver function was running
at 50 percent, will that effect the sample? I just cannot bealive that this is happening to me,  the off 3 icer said i looked like i was on something, i said i have something in my eye and i only slept 3 hours and that i have not taken any medication today yet. .If i had taken my adderral and vyvanse i would of looked more awake!!  Sorry for the long message needed to explain the what how and why i was asking, How much of my methadone 45 mgs would still be in my system or any of my other meds ten hours later. I should say that the day before i took my usually meds which is , (in morning i take 45 mgs methadone and 45 mgs of methadone at night, 70 mgs of Vyvance 20 mgs of Adderal, 300 mgs of lyriqa twice a day at 225 in morning and 300 at night, Jardiance 25mgs metformin 500 mgs 2 of them, Syriqa 50 mgs in morinng and 25 mgs at night, then Cymbalta 120 mgs, and a stomach pill.)....But like i said i did not take anything that morning when he pulled me over at 8:30 am, but took my urine sample at 10 am....Again so sorry for the longest post probably lol of my life story lol.
CORRECTION : Not my liver, i meant my Kidneys are running at 50 percent. I do however remember a year and half ago i ended up in the hosptital as i over dosed and my fentanyl patch...but i hadnt miss used it to over dose, but what had happend was my kidneys failed and my medication was not going through my system  like it should off which caused my patch to be stronger than it was.
Whoa, that answer would be way out of my pay grade :).   But, I can really tell how much this bothers you by the length of your post.  Not to mention the money that you had to pay out for no good reason.  I however really doubt that whatever the sample shows that it would be a problem as long as you have prescriptions for them.  I would also assume that since this all happened 3+ months ago that the cops have forgotten about you?  Man, I wish I was a lawyer, I would love to try and get your money back!

I do hope that you have gotten that eye checked out.  Diabetes can affect eyes.   Has your eye been ok since then?
I think you just need to balance your doses and increase on Adderall.
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?